Translator Disclaimer
December 2013 Homology groups of types in model theory and the computation of $H_2(p)$
John Goodrick, Byunghan Kim, Alexei Kolesnikov
J. Symbolic Logic 78(4): 1086-1114 (December 2013). DOI: 10.2178/jsl.7804040

Abstract

We present definitions of homology groups $H_n(p)$, $n\ge 0$, associated to a complete type $p$. We show that if the generalized amalgamation properties hold, then the homology groups are trivial. We compute the group $H_2(p)$ for strong types in stable theories and show that any profinite abelian group can occur as the group $H_2(p)$.

Citation

Download Citation

John Goodrick. Byunghan Kim. Alexei Kolesnikov. "Homology groups of types in model theory and the computation of $H_2(p)$." J. Symbolic Logic 78 (4) 1086 - 1114, December 2013. https://doi.org/10.2178/jsl.7804040

Information

Published: December 2013
First available in Project Euclid: 5 January 2014

zbMATH: 1349.03031
MathSciNet: MR3156513
Digital Object Identifier: 10.2178/jsl.7804040

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 4 • December 2013
Back to Top